# SDR C2XA08ON071

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 1450603
- Aircraft time: 13,298 hours, 10,316 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0511 - JAX TO MSY - FLIGHT CREW REPORTED A/I DISAGREE MSG ON EICAS.  FLIGHT CREW ABORTED T/O AT 65 KNOTS THEN RESET CIRCUIT BREAKERS AND OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
